# SDR 2010FA0000641

- Difficulty date: May 12, 2010
- Submitted: June 25, 2010
- Operation: General aviation
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Rotor
- Part number: 2A5001
- Part serial: PKLBE03441
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((ANZY))  THIS ENGINE, IS UNDERGOING MX.  DURING ROUTINE FPI, LINEAR INDICATIONS WERE DETECTED ON THE FIR TREE ROOT PRESSURE FACES, CONSISTENT WITH CRACKING, WHICH APPEARS TO BE ASSOCIATED WITH CORROSION PITTING.  THIS ISSUE HAS BEEN DETECTED ON OTHER HUBS AT THIS FACILITY.  THE ITEM HAS BEEN REMOVED FROM SERVICE AND MFG HAF BEEN CONTACTED FOR FURTHER INSTRUCTIONS REGARDING CAUSE INVESTIGATION.
